osborn2e_TIF_CH27 - Osborn Medical-Surgical Nursing 2e Chapter 27 Question 1 Type MCMA A patient has been prescribed isoniazid(INH and rifampin for the

osborn2e_TIF_CH27 - Osborn Medical-Surgical Nursing 2e...

This preview shows page 1 - 3 out of 27 pages.

Osborn, Medical-Surgical Nursing , 2e Chapter 27 Question 1Type: MCMAA patient has been prescribed isoniazid (INH) and rifampin for the treatment of tuberculosis. The nurse should instruct the patient to report which physical changes associated with this therapy? Note: Credit will be given only if all correct choices and no incorrect choices are selected.Standard Text: Select all that apply. 1. Fever2. Yellow tint to the skin3. Discoloration of tears4. Visual disturbances5. Loss of appetiteCorrect Answer: 2,4,5Rationale 1: Fever is not an expected adverse effect of this therapy.Rationale 2: Jaundice could indicate the patient is developing hepatitis, which is a possible adverse effect of this therapy.Rationale 3: Discolored tears are an expected effect of rifampin. The nurse should advise the patient that this effect is possible, but reporting it is not necessary.Rationale 4: Visual disturbance is an adverse effect of isoniazid and should be reported.Rationale 5: Loss of appetite is an adverse effect of rifampin and should be reported. Global Rationale: Cognitive Level: Applying Client Need: Physiological Integrity Client Need Sub: Pharmacological and Parenteral Therapies Nursing/Integrated Concepts: Nursing Process: Implementation Learning Outcome: 27-2 Question 2 Type: MCSA
A patient diagnosed with tuberculosis is prescribed ethambutol (Myambutol). Which nursing statement is indicated? 2 Global Rationale: Cognitive Level: Applying Client Need: Physiological Integrity Client Need Sub: Physiological Adaptation Nursing/Integrated Concepts: Nursing Process: Implementation Learning Outcome: 27-2

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture